• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Is it wrong?

Lincoln1990

Lincoln1990

Well-known member
Joined
Jan 18, 2013
Messages
10,131
Is it wrong to hug your therapist? I haven't been hugged in so long (not even when I had sex was I hugged) so my therapist gave me a hug. Is that wrong? I feel "dirty" somehow. I feel like she's getting too close.

We are going to try Latuda for bipolar depression. My meds may be contributing to my mood so we are hoping with a little sleep I will feel better.
 
H

Helena1

Well-known member
Forum Safety Team
Joined
Oct 11, 2014
Messages
10,575
Location
UK
no it is not wrong long as you are comfortable with that.
 
D

Deliah

Guest
Not wrong, but If you're feeling uncomfortable then you don't have to hug. D x
 
Lincoln1990

Lincoln1990

Well-known member
Joined
Jan 18, 2013
Messages
10,131
Thank you. I just don't get that at home so it was different. I don't have any sexual feelings towards my therapist but it made me feel weird. I don't know. I also made Sue mad today. But we talked about it and we are okay again

I took my first dose of Latuda. I'm not tired in the slightest. I'm disappointed. If this doesn't work then I will go on Lithium. God knows I don't want that.
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
52,588
Location
Lancashire
Linc, one dose isn't going to make a difference yet. Hugs are full of all kinds of confused messages for you. But she isn't being sexual, she is just doing something which is natural to most of us. But I agree with Deliah, if you aren't comfortable, tell her you are confused by it. She will understand and perhaps it will open up things for you two to talk about.
 
Lincoln1990

Lincoln1990

Well-known member
Joined
Jan 18, 2013
Messages
10,131
But she said I would feel tired. I don't feel overly tired. I'm emotionally exhausted though. I hope I will be okay. I asked for the hug. So I wanted it. I'm just confused about it.

I'm so nauseous.
 
G

Golden

Well-known member
Joined
May 3, 2015
Messages
208
Location
Norwich
Not everyone experiences drowsiness. It is a possible side effect but we all react differently. Mood stabilisers take weeks or months to work fully.
 
Lincoln1990

Lincoln1990

Well-known member
Joined
Jan 18, 2013
Messages
10,131
I slept a little last night. But I think that has to do with the Temazepam I took not Latuda.
 
Thread starter Similar threads Forum Replies Date
frisas45 Bipolar Forum 13
rainbowsocks Bipolar Forum 9
M Bipolar Forum 3
Top